Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Optimal rate of convergence of a stochastic particle method to solutions of 1D viscous scalar conservation laws

Author: Mireille Bossy
Journal: Math. Comp. 73 (2004), 777-812
MSC (2000): Primary 65C35, 65M15, 60H10, 60K35
Published electronically: June 18, 2003
MathSciNet review: 2031406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article presents the analysis of the rate of convergence of a stochastic particle method for 1D viscous scalar conservation laws. The convergence rate result is $\mathcal{O}(\Delta t + 1/\sqrt{N})$, where $N$ is the number of numerical particles and $\Delta t$is the time step of the first order Euler scheme applied to the dynamic of the interacting particles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65C35, 65M15, 60H10, 60K35

Retrieve articles in all journals with MSC (2000): 65C35, 65M15, 60H10, 60K35

Additional Information

Mireille Bossy
Affiliation: INRIA, 2004 Route des Lucioles, B.P. 93, 06902 Sophia-Antipolis Cedex, France

PII: S 0025-5718(03)01551-5
Keywords: Stochastic particle method, viscous scalar conservation laws, Euler discretization scheme, weak convergence rate
Received by editor(s): April 5, 2001
Received by editor(s) in revised form: July 30, 2002
Published electronically: June 18, 2003
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia